Hi and welcome to the GERD forum.
It is possible for any ingredient in the meds to give you an allergic reaction...sometimes it is something they compound the active ingredients with.
The best suggestion I an offer is to have this conversation with your Dr. since your reactions are not part of the typical side effects from this med.
Do let us know what you find out.
I think I was allergic to the active ingredient, but I also know im allergic to some of the inactive ones to as I took apriprazole and also had a simular experince but it was not as harsh as omeprazole in terms of brain fog.
Ill never dabble again with drugs
It is best to allow your Dr or pharmacist to assist you when selecting even OTC meds when you have issues or allergies....that way you will know which ones will better serve you....and make sure there are no interactions with anything else you may take.
Yeah thing is the doctor I saw was very intimidating to me and mis diagnosed the problem
He wanted me out the room as soon as I entered a really bad GP
Im haunted by the day I saw him as these capsules he prescribed ruined my life hard
I had to go back on risperdal which shrinks my penis rapidly as i was so out of it and anxious depressed from the omeprazole reaction
For a good 5 weeks I had all this black stuff in my vision was the most strangest thing iv ever heard of I thought id damaged my brain tbh.
In future ill make sure with a bettwr GP that i know what im given and ill look up the med info before taking wildly nwver taking a risk again like that